MathSciNet Relay Station
MathSciNet bibliographic data
MR689418 (85b:20010) 20C15 (20F29)
Cohen, Arjeh M.; Wales, David B. Finite subgroups of $G\sb{2}({\bf C})$. Comm. Algebra 11 (1983), no. 4, 441–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement